# SDR DALA2017081306208

- Difficulty date: August 12, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N383DN
- Make and model: Boeing 737832
- Aircraft serial: 30346
- Aircraft time: 57,216 hours, 22,553 cycles
- System (JASC): 5240 · Service Doors
- Part: Frame
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND FWD GALLEY SERVICE DOOR, FWD LOWER STUB FRAME CRACKED AT INTERIOR SURFACE JUST AFT OF CREASEBEAM ATTACH ANGLE. MAINTENANCE REPAIRED FWD GALLEY SERVICE DOOR LWR STUB FRAME BS 294 IAW PRI 559861-14 REV. 0 PRI 559861-14 REV 1 AND ERA 559861-14 REV A.
